# SDR CA000621031

- Difficulty date: June 5, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft time: 24,884 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Annulus Filler
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NOT AN SDR - DEPARTING FROM YYZ DURING CLIMB AND CRUISE LEFT ENGINE VIBRATION WENT TO 2.4 UNITS. AIRCRAFT DIVERT TO YMX.MAINTENANCE REPLACED ALL THE ANNULUS FILLER AND CLEANED ALL THE BLADE ROOT. VIBRATION SURVEY CARRIED OUT AND VIBRATION WITHIN LIMITS. AIRCRAFT RETUNED TO SERVICE.
